Show simple item record

dc.contributor.authorUnruh, Henryen_US
dc.date.accessioned2011-12-20T23:52:02Z
dc.date.available2011-12-20T23:52:02Z
dc.date.issued1971-03-01en_US
dc.identifier.citationUnruh, Henry; , "Uniformity of Limits in the Calculation of the Magnetization of the Heisenberg Linear Chain," Journal of Applied Physics , vol.42, no.4, pp.1416-1418, Mar 1971 doi: 10.1063/1.1660271en_US
dc.identifier.issn0021-8979en_US
dc.identifier.urihttp://dx.doi.org/10.1063/1.1660271en_US
dc.identifier.urihttp://hdl.handle.net/10057/4067
dc.descriptionThe full text of this article is not available on SOAR. WSU users can access the article via IEEE Xplore database licensed by University Libraries: http://libcat.wichita.edu/vwebv/holdingsInfo?bibId=1045954en_US
dc.description.abstractBy making use of the Bogliubov inequality, a formula is derived which gives an upper limit to the magnetization of a linear chain of arbitrary length and which is subject to the Heisenberg Hamiltonian. It is found that the magnetization vanishes uniformly in the limits of an infinitely long chain and a vanishing, externally applied, field strength.en_US
dc.language.isoen_USen_US
dc.publisherIEEEen_US
dc.relation.ispartofseriesJournal of Applied Physics , vol.42, no.4, pp.1416-1418en_US
dc.titleUniformity of limits in the calculation of the magnetization of the Heisenberg linear chainen_US
dc.typeArticleen_US
dc.description.versionPeer reviewed articleen_US
dc.rights.holder© IEEE,1971en_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record